# SDR DALA2019031101591

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,628 hours, 24,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION: ADJUSTED DOOR EMERGENCY MECHANISM & REINSTALLED DOOR SHROUD ALONG WITH SLIDE COVER PER AMM 52-11 1R DOOR ESCAPE SLIDE REACTIVATED. ALL PINS REMOVED. RII COMPLIED WITH. REINSTALLED DOOR INTERNAL HANDLE PER AMM 52-11. (0974454)
